# SDR HALA2019100900375

- Difficulty date: September 14, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,413 hours, 3,868 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING ENGINE 1 START ECAM MSG ENG. 1 IGN A FAULT - SECOND START ATTEMPT ON IGN B OK OK TO CONTINUE.   PERFORMED AUDIBLE TEST OF IGNITERS PER AMM 74-00-00. OPS CHECKED GOOD.
